# SDR SWAA2018061822870

- Difficulty date: June 14, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32464
- Aircraft time: 50,068 hours, 29,418 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY LIGHTING BATTERY PACKS IN AFT GALLEY FAILED THE CAPACITY TEST.  R&R BATTERY PACK PER AMM.
